Items where Division is "School of Mathematics and Physics" and Year is 2004

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Number of items: 14.

Algebra

Makarenko, N. Yu. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with almost regular automorphisms. Journal of Algebra, 277 (1). pp. 370-407. ISSN 0021-8693

Computability and decidability

Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

Estimation

Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

Functions

Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

Graded Lie algebras of finite width

Caranti, A. and Mattarei, Sandro (2004) Nottingham Lie algebras with diamonds of finite type. International Journal of Algebra and Computation, 14 (01). pp. 35-67. ISSN 0218-1967

Groups

Makarenko, N. Yu. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with almost regular automorphisms. Journal of Algebra, 277 (1). pp. 370-407. ISSN 0021-8693

Lie algebras

Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

Lie rings

Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

Nil potent groups, Algebra

Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

Statistical Physics

Greenall, M. J., Parry, A. O. and Romero-Enrique, J. M. (2004) Three-dimensional wedge filling in ordered and disordered systems. Journal of Physics: Condensed Matter, 16 (15). pp. 2515-2542. ISSN 0953-8984

Theorem proving, Automorphisms

Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

statistical physics

Romero-Enrique, J. M., Parry, A. O. and Greenall, M. J. (2004) Interfacial structure at a two-dimensional wedge filling transition: Exact results and a renormalization group study. Physical Review E, 69 (6). 061604. ISSN 2470-0045

wetting

Greenall, M. J., Parry, A. O. and Romero-Enrique, J. M. (2004) Three-dimensional wedge filling in ordered and disordered systems. Journal of Physics: Condensed Matter, 16 (15). pp. 2515-2542. ISSN 0953-8984

Romero-Enrique, J. M., Parry, A. O. and Greenall, M. J. (2004) Interfacial structure at a two-dimensional wedge filling transition: Exact results and a renormalization group study. Physical Review E, 69 (6). 061604. ISSN 2470-0045

This list was generated on Wed Sep 28 23:27:28 2022 BST.